# SDR REXA2013010800121

- Difficulty date: January 8, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N831AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8031
- Aircraft time: 12,732 hours, 12,406 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FIRST OFFICERS AND FLIGHT ATTENDANT LIFE VEST HAS HOLE IN BAG.  REMOVED AND REPLACED CAPTAINS FIRST OFFICERS AND FLIGHT ATTENDANTS LIFE VEST IAW AMM 25-61-03.
